# SDR ASAA2023092745339

- Difficulty date: September 27, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N964AK
- Make and model: Boeing 737-9
- Aircraft serial: 44068
- Aircraft time: 1,813 hours, 536 cycles
- System (JASC): 8011 · Engine Starter
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF. TSR715026 MODERATE AMOUNT OF FUZZ FOUND ON #1 ENG. STARTER MAGNETIC PLUG. GROUNDED - YES. REF. AMM 79-00-00-220-801-G00 DETERMINED TO BE MODERATE AMOUNT OF FUZZ REF. AMM 80-11-09-200-801-G00 DETERMINED TO BE ABNORMAL CONDITION. PERFORMED ENG. #1 STARTER FLUSH AND FILL REF AMM 80-11-01. PERFORMED DRY MOTOR X 2 RECHECKED #1 ENG STARTER MAGNETIC PLUG WITH NORMAL CONDITIONS.
